# SDR SWIA200616669

- Difficulty date: May 3, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 17,187 hours, 25,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 848
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,900 hours, 16,799 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT STRIP FAILS TO ILLUMINATE.  REPLACED AFT ELBP.  OPERATIONAL CHECK GOOD.
